# SDR C2XA99IA236

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 324002102
- Condition: Discharged
- Location: Row 8
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, FOUND EMERGENCY LIGHTING INOPERATAIVE FROM ROW 8 TO AFT.  REPLACED BATTERY PACK IN AFT EMERGENCY LIGHTING POWER UNIT IAW AMM 33-50-02 AND CMM 33-51-04.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
